| Model Number |
02.12.0004R |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
07/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 july 2021.Lot 2010164: (b)(4) items manufactured and released on 01-feb-2021.Expiration date: 2026-01-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
2 days after the primary the patient came in reporting pain and the surgeon observed that the patient was in excessive valgus.The surgeon revised the femoral component, patella, and insert.The surgery was completed successfully.